# SDR CALA2011082200550

- Difficulty date: August 22, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 64,907 hours, 13,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33406
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED 2 INCHES AFT OF STA 440 AND 2.5 INCHES BELOW STR 24L.  REPAIRED PER EC/RA 5330-04144.  ACCOMPLISH INSP ON OR BEFORE THE A/C REACHES 34,000 TOTAL FLT CYCLES.  PLANNING TO CONTACT ENG AFTER 28,000 TOTAL FLT CYCLES BUT BEFORE 29,000 TOTAL FLT CYCLES FOR THE INSP REQUIREMENTS PER ECRA 5330-04144 ORIG, ACCOMPLISH INSPECTIONS ON OR BEFORE THE AIRCRAFT REACHES 34,000 TOTAL FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 28,000 TOTAL FLIGHT CYCLES BUT BEFORE 29,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS.
